# SDR SWIA2020201148341

- Difficulty date: January 3, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 39,448 hours, 34,957 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spar
- Condition: Chafed
- Location: Bs 605
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PYLON SPAR FS 605.00 OUTBOARD TOP CORNER HAS CHAFING DAMAGED.    (C-CHECK) RO 2/07/2020   REMOVED AND REPLACED PYLON SPAR REF CRJ200 SRM AND BOMBARDIER DWG, ALL CHECKS OKAY, COMPLETED TASK CARD.
